Sep 27, 2012
Im currently taking atripla and since doing so started having hot flashes as if im on fire what can I do for this help please I have taken products over the counter it don't help
Response from Mr. Chambers
Discuss this with your doctor. I regret I'm not qualified to answer medical questions.
Insurance and Prescriptions
Transferring ADAP from state to state
- Chance Of Getting HIV From Receiving Oral Sex
- How Long Do I Wait To Get Tested After Sharing A Toothbrush?
- Does Headache Mean I Have Hiv?
- Herpes After Condom Inside Out Worried I Have HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Pain In Penis After Anal Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.